# SDR AU000438

- Difficulty date: June 3, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85540012101
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORE RUDDER SKIN CRACKED IN TOP LH CORNER. INSPECTION FOUND THAT THE LAST (REARMOST) RIVET ON THE STIFFENER PNO 85540025-101 WAS INCORRECTLY FITTED.
